# SDR ASAA2013121196834

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 22,103 hours, 6,782 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 115618
- Condition: Discharged
- Location: Master
- Part time: 24,651 hours, 9,432 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START, ON GROUND, FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  REPLACED AUX AND MAIN BATTERIES IAW AMM 24-31-11, BATTERIES OPS CHECK GOOD IAW SAME REFERENCE. PERFORMED APU STARTING AND OPERATION IAW AMM 49-11-00,  OPS CHECK GOOD.
